# SDR ASAA1057182

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 10,810 hours, 3,172 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ005346
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 10,810 hours, 3,172 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD ELECTRICAL PANEL "ELEC" CAUTION LIGHT ILLUMINATED.  PERFORMED ELEC PANEL BITE TEST FAILS STATIC INVERTER.  ATTEMPTED TO CLEAR FAULT WILL NOT RESET.  REMOVED STATIC INVERTER PER AMM REF 24 34 21 00 801.  REF MM 24 34 21 INSTALLED STATIC INVERTER REMOVED MIG 51A (36931) TO C/B M01720 A5 AND RESET SAME.  OPS NORMAL REF 24 34 21.
